National Changhua University of Education Institutional Repository : Item 987654321/8913
English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 6469/11641
造訪人次 : 19749503      線上人數 : 269
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜尋範圍 進階搜尋

請使用永久網址來引用或連結此文件: http://ir.ncue.edu.tw/ir/handle/987654321/8913

題名: Mathematical Programming with System of Equilibrium Constraints
作者: L.J .Lin
貢獻者: 數學系
關鍵詞: Mathematical program (resp. bilevel problem, semi-infinite problem)
with system of equilibrium constraints
;Concave (resp. convex) multivalued map;Upper (resp. lower) semicontinuous multivalued map
日期: 2007-02
上傳時間: 2011-05-10T06:49:36Z
出版者: Springer Verlag
摘要: In this paper, we study the mathematical program with system of equilibrium
constraints. This problem contains bilevel program with system of equilibrium
constraints, semi-infinite program with system of equilibrium constraints, mathematical
program with Nash equilibrium constraints, mathematical program with system
of mixed variational like inequalities constraints. We establish the existence theorems
of mathematical program with system of equilibrium constraints under various
assumptions.
關聯: Journal of Global Optimization, 37(2):275-286
顯示於類別:[數學系] 期刊論文

文件中的檔案:

檔案 大小格式瀏覽次數
202010210024.pdf177KbAdobe PDF573檢視/開啟


在NCUEIR中所有的資料項目都受到原著作權保護.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回饋